RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 557–563 (Mi tvp2668)  

Short Communications

On conditional brownian motions with oblique reflection, which correspond to inaccessible singular points

A. L. Rozental'

Moscow

Abstract: Let $D$ be a two-dimensional domain bounded by a smooth contour $L$, $v(z)$ be a vector field at points of $L$ directed inward $D$, $\Delta$ be a finite set of discontinuity points of $v(z)$ and $X$ be a Brownian motion in $D$ with reflection away from $L\setminus\Delta$ in the direction of $v(z)$. We construct subprocesses of $X$ corresponding to inaccessible points of $\Delta$ and investigate the behaviour of their trajectories. This construction enables us to investigate the boundary value problem:
$$ \frac{\partial^2h}{\partial x^2}+\frac{\partial^2h}{\partial y^2}=0,\quad\frac{\partial h}{\partial v}|_{L\setminus\Delta}=0 $$
and prove that each non-negative solution of this problem may be uniquely represented in the form ($*$).

Full text: PDF file (502 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 528–535

Bibliographic databases:

Received: 29.10.1970

Citation: A. L. Rozental', “On conditional brownian motions with oblique reflection, which correspond to inaccessible singular points”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 557–563; Theory Probab. Appl., 17:3 (1973), 528–535

Citation in format AMSBIB
\Bibitem{Roz72}
\by A.~L.~Rozental'
\paper On conditional brownian motions with oblique reflection, which correspond to inaccessible singular points
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 557--563
\mathnet{http://mi.mathnet.ru/tvp2668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=307366}
\zmath{https://zbmath.org/?q=an:0285.60066}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 528--535
\crossref{https://doi.org/10.1137/1117063}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2668
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:70
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019